MAUDE Adverse Event Report: MIO; UNO INSET II 46/6 SC1 PINK MIMX

MIO; UNO INSET II 46/6 SC1 PINK MIMX
Lot Number UNKNOWN
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 4 of 4.
 
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in australia.It was reported that the patient had been experiencing consecutive high blood glucose (bg) levels since last night and this issue continues to persist.The patient had changed the set for their insulin pump four times since last night.Additionally, the pump had triggered an insulin flow blockage.The patient's bg level at the time of the incident was measured at 22 mmol/l.To address the high bg levels, the patient has been manually injecting insulin.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 46/6 SC1 PINK MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19348358
Report Number3003442380-2024-02531
Device Sequence Number15240795
Product Code FPA
UDI-Device Identifier05705244019911
UDI-Public5705244019911
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date05/18/2024
Patient Sequence Number1
Patient SexUnknown